Skip Ribbon Commands
Skip to main content

Dr. Mohammed Al-Horani

:

Published Research: Degenerate First-Order Identification problems in Banach Spaces

Research Title

Degenerate First-Order Identification problems in Banach Spaces

Authors

 Al Horani, M. and Favini, A.,

Journal

Differential Equations, Inverse and Direct Problems, Lect. Notes pure Appl. Math

Volume & Page Numbers

Vol. 251, pp. 1-15,

Publisher

Chapman & Hall/CRC, Boca Raton,

Year

2006

Attachments

Abstract.pdf    
Content Type: Announcement
Created at 3/3/2010 5:10 PM by JU\horani
Last modified at 6/5/2012 8:57 AM by SRDO Admin